# SDR LR7A2022062403121

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 00632024T4
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5317, FOUND THE CARGO DOOR EXTERIOR SKIN DENTED AT FS874, LBL10, WL200. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 51-140-12.    NR# 1000686183.
